# SDR SWAA2025042827599

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 75,606 hours, 45,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR SERVICE DOOR THE EMERGENCY ESCAPE SLIDE HAS TOO MUCH OF ITS CONNECTING FABRIC HANGING OUT MAKES IT HARD TO CONNECT THE GIRT BAR INTO THE FLOOR POINTS SEEMS THAT THE SLIDE MIGHT BE PACKED (CONTINUE) INTO THE DOOR IMPROPERLY<[01] RESECURRED AFT RH ESCAPE SLIDE REF AMM 25-66-01
